# SDR DALA2024060805886

- Difficulty date: June 8, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 78,462 hours, 33,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0687, L1 + R2 EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED L1 AND R2 EMERGENCY LIGHT BULBS. (LP 5956302)
